# SDR DALA2021111907144

- Difficulty date: November 18, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 135,976 hours, 19,572 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 R1 DOOR WOULD NOT ARM. CORRECTIVE ACTION: FOUND OUTSIDE HANDLE NOT FLUSH. RE-CLOSED DOOR. DOOR ARMS NML (8349298)
